# SDR QXEA2015112300597

- Difficulty date: November 8, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 21,638 hours, 22,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261105
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, NR 18, PN 85328261-105, REQUIRES REPLACEMENT.  REMOVED SEAT TRACK NR 18, PN 85328261-105, REF SRM 51-42-05.  INSTALLED SEAT TRACK NR 18, PN 85328261-105, REF SRM 51-42-05-02-01,51-40-15-02-01 AND DWG 85328251, REV A.  REMOVED 8 EA RADIUS BLACKS COMMON TO SEAT TRACK NR 18 REF SRM 51-42-05.  INSTALLED 8 EA RADIUS BLOCKS, PACKERS, COMMON TO SEAT TRACK 18, REF SRM 51-42-05-02-01 AND DWG 85328251, REV A.  REMOVED 8 EA DADO BRACKETS COMMON TO SEAT TRACK NR 18, REF SRM 51-42-05. INSTALLED 8 EA DADO BRACKETS COMMON TO SEAT TRACK NR 18 REF SRM 51-42-05-02-01 AND 51-40-15-02-01.  REMOVED AFT DOUBLER STRAP COMMON TO SEAT TRACK NR 18 AND SEAT TRACK NR 19 SPLICE REF SRM 51-42-05.  INSTALLED AFT DOUBLER STRAP COMMON TO SEAT TRACK NR 18 AND NR 19 REF SRM 51-42-05-02-01, 51-40-15-02-01 AND DWG 85328251, REV A.  REMOVED DADO ANGLES COMMON TO SEAT TRACK NR 18, REF SRM 51-42-05.  INSTALLED DADO ANGLES COMMON TO SEAT TRACK NR 18 REF SRM 51-42-05-02-01 AND 51-42-45-02-01.  LOCATED AND DRILLED NR 18 SEAT TRACK, PN 85328261-105 AFT SPLICE COMMON TO WEB BS 2016 TO 229 AND NR 30 HOLES COMMON TO WEB BS 94.8 TO 105.0, REF SRM 51-40-07, SWG 85328251, REV A.  WHILE LOCATING SEAT TRACK NR 18, PN 85328261-105 MIS-DRILLED 1 HOLE ABOVE WEB FORWARD OF FS 216, REF SRM 51-40-07.  LOCATED AND DRILLED REPLACEMENT NR 18 SEAT TRACK 85328261-105 FROM BS 95.0 TO 216, REF SRM 51-40-07 AND DWG 85328251, REV A.  COMPLETED LOCATING AND DRILLING SEAT TRACK NR 18 FROM FS X216.00 TO FS X228.0, PN 85328261-105 REF SRM 51-40-07-02-01.
